Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 2, Pages 95-108
http://dx.doi.org/10.1155/S0161171200003422

About some infinite family of 2-bridge knots and 3-manifolds

Department of Mathematics, Dongeui University, 24, Kaya Dong, Pusanjin-Ku, Pusan 614-714, Korea

Received 1 December 1998; Revised 12 March 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yangkok Kim, “About some infinite family of 2-bridge knots and -manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 2, pp. 95-108, 2000. https://doi.org/10.1155/S0161171200003422.